# SDR V0XR20120508J0036

- Difficulty date: May 8, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 22,532 hours, 16,388 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72481
- Condition: Worn
- Location: Zone 800
- Part time: 22,532 hours, 16,388 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DIRECTIONAL PLACARD WORN BEYOND RECOGNITION.  R & R PASSENGER DOOR DIRECTIONAL PLACARD IAW AMM 20-60-04.
